# SDR SWAA2021101115929

- Difficulty date: September 8, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 73,521 hours, 43,731 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT BRACKET LOCATED TRAILING EDGE ORSS 269 APPROX AT LT WING.  REMOVED SUPPORT BRACKET IAW SRM-51-40-02 AND PERFORMED VISUAL INSPECTION ON AREA AND NO ADDITIONAL DAMAGE FOUND.    INSTALLED A NEW SUPPORT BRACKET IAW SRM 51-40-02-0, AND DWG 115A2930.
